I started utrogestan yesterday as my doc prescribed. Orally 1 in the morning and vaginally at night. But yesterday evening I had a terrible nausous and puke when I get up. I am inbedrest now. I could not take utrogestan what should I do?
Welcome to ehealthforum,
Utrogestan capsules contain active ingredient progesterone which is often used for replacement therapy. It should be taken at bedtime on empty stomach. It can give you side effects like dizziness, drowsiness, nausea, vomiting, headaches etc. Report your symptoms to your treating doctor/gynecologist and proceed with further treatment as instructed. You might need to go ahead with taking serial HCG tests to see if pregnancy is going on smoothly, and an ultrasound scan to confirm fetal wellbeing and viability. Visit your treating doctor/gynecologist for thorough evaluation and get started on treatment to control the symptoms. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our First Trimester of Pregnancy , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.